Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 103, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Aug 18, 2014, 3:03 PM CDT for Howard County, Winneshiek County, Iowa. It was in force for 27 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2014, 3:03 PM CDT (20:03 UTC)
- Expired
- Aug 18, 2014, 3:30 PM CDT
- In force
- 27 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Howard County, IA, Winneshiek County, IA
The radar
The La Crosse radar (KARX), 83 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 3:13 PM CDT | HAIL 1 | 1 N Bonair, IA | |
| Aug 18, 3:18 PM CDT | HAIL 0.75 | Cresco, IA | && |
| Aug 18, 3:18 PM CDT | HAIL 0.75 | Cresco, IA | |
| Aug 18, 3:32 PM CDT | HAIL 0.88 | 2 Sw Bluffton, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.1 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1122 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
511
WUUS53 KARX 182003
SVRARX
IAC089-191-182030-
/O.NEW.KARX.SV.W.0103.140818T2003Z-140818T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
303 PM CDT MON AUG 18 2014
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HOWARD COUNTY IN NORTHEAST IOWA...
NORTHWESTERN WINNESHIEK COUNTY IN NORTHEAST IOWA...
* UNTIL 330 PM CDT
* AT 303 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LIME
SPRINGS...OR NEAR CRESCO...MOVING EAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
CRESCO AROUND 330 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
KENDALLVILLE...BLUFFTON...COUNTY ROADS A 23 AND V 58...HARVEST FARM
CAMPGROUND AND CHIMNEY ROCK CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4350 9209 4350 9190 4332 9185 4329 9222
4345 9227
TIME...MOT...LOC 2003Z 250DEG 10KT 4341 9222
HAIL...1.00IN
WIND...60MPH
$$
ROGERS1 follow-up statement
316
WWUS53 KARX 182015
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
315 PM CDT MON AUG 18 2014
IAC089-191-182030-
/O.CON.KARX.SV.W.0103.000000T0000Z-140818T2030Z/
HOWARD IA-WINNESHIEK IA-
315 PM CDT MON AUG 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHEASTERN HOWARD AND NORTHWESTERN WINNESHIEK COUNTIES...
AT 314 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CRESCO...
MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED ONE INCH HAIL 5 MILES
NORTHWEST OF CRESCO AT 313 PM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN HOWARD AND NORTHWESTERN WINNESHIEK COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS...KENDALLVILLE...BLUFFTON...COUNTY ROADS A 23
AND V 58...HARVEST FARM CAMPGROUND AND CHIMNEY ROCK CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4350 9209 4350 9190 4332 9185 4330 9216
4346 9224
TIME...MOT...LOC 2014Z 265DEG 20KT 4341 9214
HAIL...1.00IN
WIND...60MPH
$$
ROGERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 12:57 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Aug 18, 12:57 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 1257 PM CDT MON AUG 18 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 324 AM CDT MON AUG 18 2014 CURRENTLY AS OF 08Z...WATER VAPOR LOOP AND RAP 500MB HEIGHT ANALYSIS SHOWED TROUGHING FROM LAKE WINNIPEG INTO THE DAKOTAS AND RIDGING OVER MICHIGAN. BETWEEN THESE TWO FEATURES...THERE WERE SHORTWAVES NEAR LA CROSSE AND IN SOUTHEAST SOUTH DAKOTA. DPVA FROM THE FORMER SHORTWAVE...COMBINED WITH A ZONE OF 850MB MOISTURE TRANSPORT WHICH EXTENDED FROM NORTH CENTRAL IA INTO NORTH CENTRAL WI...HAS RESULTED IN SCATTERED TO NUMEROUS CONVECTION OVER THE NORTHWEST HALF OF THE FORECAST AREA. PRECIPITABLE WATER VALUES FROM THE RAP SHOW VALUES OF 1.5-1.8 INCHES IN GENERAL...HIGHEST WITHIN THE CONVECTION. THESE HIGH VALUES HAS ALLOWED CONVECTION TO HAVE HEAVY RAINFALL RATES... WITH UPWARDS OF 2 INCHES PER HOUR FROM THE ONE THAT WENT THROUGH THE ROCHESTER AREA LATE LAST EVENING. TO THE WEST...ANOTHER ZONE OF 1.5- 1.8 INCH PRECIPITABLE WATER WAS PRESENT OVER FAR WESTERN MN...AHEAD OF THE DAKOTAS UPPER TROUGH AND SOUTHEAST SOUTH DAKOTA SHORTWAVE. DPVA FROM THESE FEATURES ACTING ON THE MOISTURE RESULTING IN ISOLATED SHOWER AND STORM ACTIVITY IN FAR WESTERN MN TOO. THE UPPER TROUGH FROM LAKE WINNIPEG INTO THE DAKOTAS REMAINS ON TRACK TO MOVE INTO THE FORECAST AREA TONIGHT. PRETTY MUCH ALL DAY TODAY THROUGH THE EVENING HOURS THE FORECAST AREA IS UNDER FALLING 500MB HEIGHTS. COMBINE THIS WITH A SERIES OF SHORTWAVES COMING THROUGH FROM THE TROUGH SUCH AS THAT ONE IN SOUTHEAST SOUTH DAKOTA...THE 1.5-1.8 INCH PRECIPITABLE WATER AIRMASS IN PLACE...AND DAYTIME HEATING TO ADD EVEN MORE INSTABILITY...RESULTS IN A VERY FAVORABLE SETUP FOR CONVECTION. THE MAJORITY OF THE FORECAST AREA SHOULD SEE RAIN OVER THE NEXT 18 HOURS...WITH CORRIDORS OF HEAVIER RAIN POSSIBLE DUE TO THE HIGH PRECIPITABLE WATER VALUES. SPECIFICALLY TIMING THE WET AND DRY PERIODS IS VERY PROBLEMATIC... BUT IN GENERAL IT SEEMS AS IF THERE COULD BE A DRY PERIOD AROUND MID- MORNING. THIS WOULD CORRELATE WITH THE WEAKENING OF THE LOW LEVEL JET AND A PERIOD OF SUBSIDENCE BETWEEN THE DEPARTING LA CROSSE SHORTWAVE AND THE OTHER SHORTWAVE COMING IN FROM THE SIOUX FALLS. WE\LL SEE. THE AFTERNOON INTO THE EARLY EVENING HOURS CERTAINLY BODE WELL FOR CONVECTION WITH THE DAYTIME INSTABILITY HELP...THUS HIGHEST CHANCES ARE CENTERED THEN. EVEN DURING THIS TIME FRAME...THERE COULD BE 2-3 HOUR BREAKS BETWEEN ROUNDS OF CONVECTION. ANOTHER SPECIFIC NOTE...IT WOULD APPEAR THE SOUTHEAST END OF THE FORECAST AREA MAY NOT GET HIT WITH MUCH CONVECTION UNTIL LATE AFTERNOON OR THE EVENING HOURS. LOOK FOR THE CONVECTION TO PUSH OFF TO THE EAST LATE THIS EVENING THROUGH THE OVERNIGHT HOURS...DUE TO A COMBINATION OF SUBSIDENCE WORKING IN FROM THE WEST WITH THE TROUGH MOVING IN PLACE...AS WELL AS LOSS OF DAYTIME HEATING DIMINISHING INSTABILITY. A COLD FRONTAL PASSAGE LOOKS TO OCCUR AS WELL TONIGHT TO AID IN THE DIMINISHING TREND. REGARDING SEVERE WEATHER POTENTIAL...LOOKING AT SHEAR...WE MAY NEED TO WATCH THE LATE AFTERNOON AND EVENING HOURS. AT 00Z...THE 0- 3KM SHEAR CLIMBS TO 25 KT AROUND I-90 AND 30-35 KT IN NORTHEAST IOWA. IF CONVECTION EXISTS INTO THESE REGIONS...THEY MAY HAVE SOME SEVERE WIND POTENTIAL. OTHERWISE...WARM CLOUD DEPTHS UPWARDS OF 3000-3500 METERS WILL RESULT IN HEAVY RAIN AS THE MAIN CONCERN. HAVE NOT ISSUED ANY FLASH FLOOD WATCH GIVEN ANTECEDENT DRY CONDITIONS...HOWEVER...LOCALIZED FLOOD ADVISORIES OR WARNINGS MAY BE NEEDED...ESPECIALLY IN URBAN AREAS WHICH CANNOT HANDLE HIGHER RAINFALL RATES. THE CONVECTION AROUND TODAY MAKES FOR A TRICKY HIGH TEMPERATURE FORECAST. 925MB TEMPS CLIMBING TO 19-22C ON AN INCREASING SOUTHWEST WIND COULD ALLOW FOR HIGHS OF 80-85 UNDER THE FULL SUN. HOWEVER...HAVE TO HOLD THESE BACK AS MUCH AS 5 DEGREES OR SO TO ACCOUNT FOR CONVECTION. WARMEST READINGS ARE LIKELY IN THE SOUTHEAST END WITH THE LONGEST DRY PERIOD EXPECTED. LOWS TONIGHT EXPECTED ON THE MILD SIDE AGAIN WITH THE COLD FRONTAL PASSAGE MAKING THE BIGGER IMPACT TO LOWERING TEMPERATURES. WITH THE PRECIPITATION ENDING DURING THE NIGHT TIME HOURS...FOG POTENTIAL NEEDS TO BE CONSIDERED. HOWEVER...IT APPEARS THERE SHOULD BE A DECENT WEST TO NORTHWEST BREEZE IN THE WAKE OF THE COLD FRONTAL PASSAGE TO KEEP THE AIR MIXED...PREVENTING FOG FORMATION. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 324 AM CDT MON AUG 18 2014 TUESDAY INTO TUESDAY NIGHT...MODELS TAKE THEIR SWEET TIME IN GETTING THE UPPER TROUGH OUT OF THE REGION. HOWEVER...IT DOES LOOK TO GET A DECENT PUSH EAST LATE TUESDAY NIGHT...RESPONDING TO UPPER RIDGING BEING FORCED TO BUILD UP OVER THE DAKOTAS INTO MN. WHAT\S INTERESTING DURING THIS TIME PERIOD IS SUGGESTIONS OF A SECONDARY COLD FRONT DROPPING SOUTH THROUGH THE AREA DURING THE AFTERNOON AND EVENING...CONNECTED WITH ANOTHER SHORTWAVE COMING THROUGH THE TROUGH. HAVE MAINTAINED SOME PRECIPITATION CHANCES...HIGHEST OVER NORTH CENTRAL WISCONSIN UNDER THE COOLER AIR ALOFT AND HIGHEST PRECIPITABLE WATER. MUCH OF THE PRECIPITATION SHOULD END BY LATE EVENING WITH LOSS OF DAYTIME HEATING AND UPPER TROUGH BEGINNING TO PULL AWAY. IT SHOULD BE NOTED THE RAINFALL RATES ON TUESDAY DO NOT LOOK NEARLY AS HIGH TODAY...A RESULT OF THE PRECIPITABLE WATER VALUES ONLY IN THE 1-1.5 RANGE. LATE TUESDAY NIGHT...WE SHOULD GET A SURFACE RIDGE OF HIGH PRESSURE TO BUILD INTO THE WESTERN 2/3 OF THE REGION. SKIES SHOULD CLEAR AND WINDS WILL RELAX WITH THE RIDGE COMING IN...SETTING UP CONDITIONS FAVORABLE FOR SOME FOG TO FORM. DETAILS ON THE EXPANSE AND THICKNESS OF THE FOG WILL DEPEND EXACTLY ON THE TIMING OF THE RIDGE COMING IN. DESPITE THE COLD FRONTAL PASSAGE...925MB TEMPS ARE PROGGED PRETTY SIMILAR ON TUESDAY TO TODAY. THE SOUTHERN FORECAST AREA SHOULD BE WARMEST GIVEN BETTER MIXING POTENTIAL. FOR WEDNESDAY INTO THURSDAY...MODELS BRING THAT UPPER RIDGING OVER MN INTO THE FORECAST AREA. IT WOULD APPEAR ENOUGH SUBSIDENCE SHOULD BE IN PLACE PRIOR TO THE RIDGE BUILDING IN TO YIELD A DRY DAY WEDNESDAY. ADDITIONALLY...THE MAIN WARM FRONTAL BOUNDARY LOOKS TO BE WELL TO THE SOUTH...ONLY NEAR THE MISSOURI/IOWA BORDER AT 00Z THURSDAY. HOWEVER...THIS BOUNDARY LOOKS TO SURGE NORTHWARD TOWARDS THE FORECAST AREA WEDNESDAY NIGHT...AND POSSIBLY COMPLETELY THROUGH ON THURSDAY. A DECENT PUSH OF 850MB MOISTURE TRANSPORT INTO THE BOUNDARY WILL INITIATE ELEVATED CONVECTION OVER THE SOUTHWEST 2/3 OF THE AREA. AGAIN HEAVY RAIN LOOKS TO BE A BIG CONCERN AS PRECIPITABLE WATER CLIMBS BACK UP TOWARDS 2 INCHES...ALONG WITH A FEED OF INSTABILITY INTO THE CONVECTION FROM THE LOW LEVEL JET...AND POTENTIAL TO BE IN THE RIGHT ENTRANCE REGION OF A JET STREAK OVER LOWER MICHIGAN. RIGHT NOW IT APPEARS THE BOUNDARY SHOULD CONTINUE TO LIFT NORTHWARD...HELPING TO PREVENT A WIDER FLASH FLOOD THREAT...BUT NEEDS TO BE WATCHED CLOSELY. ADDITIONALLY...CANNOT RULE OUT SOME SEVERE WIND POTENTIAL FROM THE CONVECTION. CONVECTION SHOULD DIMINISH LATE THURSDAY MORNING THROUGH THE AFTERNOON HOURS WITH THE WEAKENING OF THE LOW LEVEL JET...AND AS CAPPING COMES IN ALOFT. TEMPERATURES AFTER HOVERING IN THE MID 70S TO LOW 80S THROUGH WEDNESDAY COULD MAKE A MAJOR BOOST ON THURSDAY. THERE IS POTENTIAL ACCORDING TO THE 18.00Z ECMWF FOR LOCATIONS ALONG/WEST OF THE MS RIVER TO GET CLOSE TO 90...ALL DEPENDING ON SUN AND WARM FRONTAL BOUNDARY TRACK. FOR THURSDAY NIGHT THROUGH THE WEEKEND...THE 500MB PATTERN FEATURES UPPER RIDGING TO BEGIN THE PERIOD OVER THE AREA WHILE TROUGHING EXISTS ACROSS THE PACIFIC NORTHWEST. MODELS ARE IN BETTER AGREEMENT TODAY THAN YESTERDAY HANDLING THIS TROUGH...AND IT APPEARS SOME OF THIS TROUGH WILL PUSH EAST INTO THE WEEKEND AND HELP SHIFT THE RIDGE EASTWARD. THIS TRANSLATES INTO A STORM SYSTEM TO AFFECT THE REGION FOR FRIDAY THROUGH THE WEEKEND. THE ASSOCIATED WARM FRONT LOOKS TO LIFT INTO THE REGION ON FRIDAY...WHICH MAY OR MAY NOT CONVECT DEPENDING ON CAPPING. A COLD FRONTAL PASSAGE COULD OCCUR ON SATURDAY...FOLLOWED BY A LOW RIDING UP ALONG THE FRONT ON SUNDAY. CONVECTION IS EASILY POSSIBLE ON BOTH OF THESE FEATURES. THEREFORE...CHANCES OF SHOWERS AND THUNDERSTORMS LITTER MUCH OF THE EXTENDED. PRIOR TO THE COLD FRONTAL PASSAGE...925MB TEMPS LOOK TO RANGE FROM 22-26C...SUPPORTIVE OF 80S TO POSSIBLY 90...DEPENDING ON AMOUNT OF SUN. AIRMASS APPEARS HUMID TOO. COOLER AIR THEN FILTERS IN FOR SUNDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY MORNING) ISSUED AT 1256 PM CDT MON AUG 18 2014 TWO SHORT WAVE TROUGHS WILL MOVE THROUGH THE AREA DURING THE NEXT 24 HOURS. EACH OF THESE WILL BE RESPONSIBLE FOR ROUNDS OF SHOWERS AND THUNDERSTORMS AT THE TAF SITES. THE FIRST ROUND LOOKS TO AFFECT THE TAF SITES BETWEEN 18.19Z AND 18.23Z...AND THEN ANOTHER ROUND BETWEEN 19.01Z AND 19.04Z. CEILINGS WILL BE IN THE 2500 TO 3500 FOOT RANGE THROUGH 19.08Z...AND THEN BECOME LIFR/IFR THROUGH 19.15Z...AND THEN MVFR AGAIN. A FEW OF THE NAM AND SREF SOLUTIONS ARE INICATING THAT THERE COULD BE THE POTENTIAL FOR SOME DENSE FOG TONIGHT. HOWEVER WITH 15 TO 25 KNOTS ABOVE 950 MB...THINKING THAT THIS MAY JUST END UP BEING MORE STRATUS THAN FOG. HOWEVER...STILL WENT WITH MVFR FOG. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...AJ LONG TERM...AJ AVIATION...WETENKAMP
Hazardous weather outlook, Aug 18, 4:15 AM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 415 AM CDT MON AUG 18 2014 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-191200- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 415 AM CDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING... DIMINISHING AFTER MIDNIGHT. PLAN ON THE STRONGEST AND MOST WIDESPREAD THUNDERSTORM ACTIVITY THIS AFTERNOON AND EVENING. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH COULD RESULT IN LOCALIZED FLOODING...ESPECIALLY IN URBAN AREAS. IN ADDITION...A FEW STORMS ALONG AND SOUTH OF INTERSTATE 90 COULD PRODUCE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A CHANCE OF THUNDERSTORMS CONTINUES INTO TUESDAY WITH LIGHTNING THE MAIN HAZARD. AREAS OF FOG COULD DEVELOP WEDNESDAY MORNING...REDUCING VISIBILITIES TO AS LOW AS 1/4 MILE IN SPOTS. MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH THE WEEKEND. IT IS TOO EARLY TO DISCERN THE SEVERE WEATHER POTENTIAL WITH THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH WEDNESDAY. HOWEVER...WITH THE POTENTIAL FOR ISOLATED SEVERE WEATHER...ANY FLOODING...RAINFALL AMOUNTS AND WIND REPORTS FROM THE STORMS WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. AJ
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 1:37 AM CDT | Special Weather Statement | ARX | Mitchell | 23 min |
| Aug 18, 2:29 AM CDT | Special Weather Statement | ARX | Mitchell | 46 min |
| Aug 18, 3:14 AM CDT | Special Weather Statement | ARX | Mitchell | 46 min |
| Aug 18, 3:30 PM CDT | Severe Thunderstorm Warning | ARX | Howard, Winneshiek | 30 min |
| Aug 18, 3:58 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee, Winneshiek | 47 min |
| Aug 18, 4:43 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee | 47 min |
| Aug 18, 5:56 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee, Winneshiek | 34 min |
| Aug 18, 6:45 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee, Winneshiek | 30 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.